# SDR REXA20240701487

- Difficulty date: June 10, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 23,306 hours, 19,824 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT DOOR HAS A VISIBLE CRACK ABOVE AFT UPPER DUG LUG, PN# SH670-36600 SN# SB0863 REPAIRED RH AFT EMERGENCY EXIT IAW ENDEAVOR AIR EA CRJ952-16767 REV IR DATED 6/13/2024, REF, ENDEAVOR AIR DTA # 916531,
